Stéphane Maingot

Professeur des universités

LMAH (Laboratoire de Mathématiques Appliquées du Havre)

Systèmes dynamiques et problèmes d'évolution

Université du Havre
25 rue Philippe Lebon,
BP 540,
76058 Le Havre cedex.
FRANCE


Bureau B108
Tel : 33 (0)2 32 74 43 18
Fax : 33 (0)2 32 74 43 14
stephane.maingot@univ-lehavre.fr


                                  


Publications (10 dernières années)

Revues internationales
  1. R. Labbas, S. Maingot. "Singularities in boundary value problems for an abstract second-order differential equation of elliptic type". Applied Mathematics and Computation, 148 (2004), 645-663.

  2. A. Favini, R. Labbas, S. Maingot, H. Tanabe & A. Yagi. "On The Solvability and The Maximal Regularity of Complete Abstract Differential Equations of Elliptic Type". Funkcialaj Ekvacioj, 47 (2004), no. 3, 423-452.

  3. A. Favini, R. Labbas, S. Maingot & K. Lemrabet. "Study of The limit of Transmission Problems in a Thin Layer by The Sum Theory of Linear Operators". Rev. Mat. Complut. 18 (2005), no. 1, 143-176.

  4. A. Favini, R. Labbas, S.Maingot, H. Tanabe & A. Yagi. "Etude unifiée de problèmes elliptiques dans le cadre höldérien". C.R. Acad. Sci. Paris, Ser. I 341 (2005), 485-490.

  5. A. Favini, R. Labbas, S. Maingot, H. Tanabe & A. Yagi. "Complete Abstract Differential Equations of Elliptic Type in UMD Spaces". Funkcialaj Ekvacioj, 49 (2006), 193-214.

  6. A. Favini, R. Labbas, S.Maingot, H. Tanabe & A. Yagi. "Study of Elliptic Differential Equation in UMD Spaces". Evolution Equation, Inverse and Direct Problems, 251, Chapman & Hall (2006), 73-89.

  7. A. Favini, R. Labbas, S. Maingot, H. Tanabe & A. Yagi. "A Simplified Approach in the Study of Elliptic Differential Equations in UMD Spaces and New Applications". Funkcialaj Ekvacioj, 51 (2008), 165-187.

  8. A. Favini, R. Labbas, S. Maingot, H. Tanabe & A. Yagi. "Necessary and Sufficient Conditions for Maximal Regularity in The Study of Elliptic Differential Equations in Hölder Spaces". Discrete and Continuous Dynamical Systems (DCDS, Volume 22, number 4, december 2008.

  9. M. Cheggag, A. Favini, R. Labbas, S. Maingot & A. Medeghri. "Sturm-Liouville Problems for an Abstract Differential Equation of elliptic Type in UMD Spaces". Differential and Integral Equations, Volume 21, numbers 9-10 (2008), 981-1000.

  10. A. Favini, R. Labbas, K. Lemrabet, S. Maingot & H. Sidibé. "Transmission Problem for an Abstract Fourth-order Differential Equation of Elliptic Type in UMD Spaces". Advances in Differential Equations, Volume 15, Numbers 1-2 (2010), 43-72.

  11. M. Cheggag, A. Favini, R. Labbas, S. Maingot and A. Medeghri. "Complete Abstract Differential Equations of Elliptic Type with general Robin Boundary Conditions in UMD Spaces", Discrete and Continuous Dynamical systems Series S (DCDS-S), volume 4, Number 3, (2011), 523-538.

  12. M. Cheggag, A. Favini, R. Labbas, S. Maingot and A. Medeghri, "Abstract Differential Equations of Elliptic Type with General Robin Boundary Conditions in Hölder Spaces", Applicable Analysis: An International Journal, Vol. 91, Issue 8, (2012), 1453-1475.

  13. A. Favini, R. Labbas, S. Maingot & M. Meisner, "Study of Complete Abstract Elliptic Differential Equations in Non-Commutative Cases", Applicable Analysis, Vol. 91, Issue 8 (2012), 1495-1510.

  14. A. Favini, R. Labbas, K. Lemrabet, S. Maingot and H. Sidibé, "Resolution and Optimal Regularity for a Biharmonic Equation with Impedance Boundary Conditions and Some Generalizations", DCDS, Volume 33 (volume in honor of Jerry's 70th birthday), Number 11&12, November & December 2013, 4991-5014.

  15. A. Favini, R. Labbas, S. Maingot & M. Meisner, "Boundary Value Problem for Elliptic Differential Equations in Noncommutative Cases", DCDS, Volume 33 (volume in honor of Jerry's 70th birthday), Number 11&12, November & December 2013, 4967-4990.

  16. A. Eltaief and S. Maingot, "Second Order Abstract Differential Equations of Elliptic Type Set in R+", Demonstratio Mathematica, Vol. XLVI, N°4 (2013), 709-727.

  17. H. Hammou, R. Labbas,S. Maingot and A. Medeghri, "On Some Elliptic Problems with Nonlocal Boundary Coefficient-operator Conditions in the Framework of Hölderian Spaces", Electronic Journal of Qualitative Theory of Differential Equations, N°. 36, (2013), 1-32.

  18. A. Favini, M. Cheggag, R. Labbas, S. Maingot and A. Medeghri, "Coefficient-Operator Conditions in General Lp Sobolev Spaces and Applications", Bulletin of the South Ural State University, Ser. Mathematical Modelling, Programming and Computer Software, Vol. 8, N°3, (2015), 56-77.

  19. A. Aibeche, N. Amroune and S. Maingot, "On Elliptic Equations with General Non-Local Boundary Conditions in UMD Spaces", Mediterr. J. Math., (2015), DOI 10.1007/s00009-015-0537-z

  20. H. Hammou, R. Labbas, S. Maingot and A. Medeghri, "Nonlocal General Boundary Value Problems of Elliptic Type in Lp Case", Mathematics, Mediterr. J. Math., (2015), DOI 10.1007/s00009-015-0608-1.

Proceedings
  1. S. Maingot. "Boundary Value Problems for a Complete Abstract Second Order Differential Equation, a Direct Approach", International Minicourse-Workshop, September 22-26, 2003, Interplay between (Co)-semigroups and PDEs theory and applications, 2004, 175-191.

  2. A. Favini, R. Labbas, S. Maingot, H. Tanabe and A. Yagi. "Study of Elliptic Differential Equations in UMD Spaces". Proceedings of the Meeting, Evolution Equations : Inverse and direct Problems, Cortona , june 21-25, 2004.

  3. S. Maingot, "Equations différentielles abstraites complètes du second ordre de type elliptique", Actes du Colloque Fédération Normandie-Mathématiques, EDP- Normandie du 28 oct. 2010 au 29 oct. 2010, Université de Caen, (2012).

  4. S. Maingot, "Étude d'une classe de problèmes aux limites elliptiques par une approche opérationnelle", Actes du Colloque Fédération Normandie-Mathématiques, EDP- Normandie du 25 oct. 2011 au 26 oct. 2011, Université de Rouen, (2012).